Dualizing rings and a characterization of finite representation type

Krause H (1996)
Comptes rendus de l'Académie des Sciences. Série 1, Mathématique 322(6): 507-510.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
Using the relation between indecomposable endofinite right and left Lambda-modules, we introduce (right) dualizing rings and show that a ring Lambda is of finite representation type if and only if Lambda is right dualizing and every right Lambda-module is a direct sum of (finitely presented) indecomposable Lambda-modules. We present also criteria for the existence of non-finitely presented indecomposable endofinite modules over a dualizing ring.
Erscheinungsjahr
1996
Zeitschriftentitel
Comptes rendus de l'Académie des Sciences. Série 1, Mathématique
Band
322
Ausgabe
6
Seite(n)
507-510
ISSN
0764-4442
Page URI
https://pub.uni-bielefeld.de/record/1639558

Zitieren

Krause H. Dualizing rings and a characterization of finite representation type. Comptes rendus de l'Académie des Sciences. Série 1, Mathématique . 1996;322(6):507-510.
Krause, H. (1996). Dualizing rings and a characterization of finite representation type. Comptes rendus de l'Académie des Sciences. Série 1, Mathématique , 322(6), 507-510.
Krause, H. (1996). Dualizing rings and a characterization of finite representation type. Comptes rendus de l'Académie des Sciences. Série 1, Mathématique 322, 507-510.
Krause, H., 1996. Dualizing rings and a characterization of finite representation type. Comptes rendus de l'Académie des Sciences. Série 1, Mathématique , 322(6), p 507-510.
H. Krause, “Dualizing rings and a characterization of finite representation type”, Comptes rendus de l'Académie des Sciences. Série 1, Mathématique , vol. 322, 1996, pp. 507-510.
Krause, H.: Dualizing rings and a characterization of finite representation type. Comptes rendus de l'Académie des Sciences. Série 1, Mathématique . 322, 507-510 (1996).
Krause, Henning. “Dualizing rings and a characterization of finite representation type”. Comptes rendus de l'Académie des Sciences. Série 1, Mathématique 322.6 (1996): 507-510.